# SDR SWAA2021081991420

- Difficulty date: July 5, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A45-001; FORWARD CARGO COMPARTMENT; RIGHT HAND SIDE SHIELD HAS CORROSION; BS:420+9 TO 420+13; RBL:25; WL: 155. ; / [01] REMOVED CORROSION IAW SRM 51-10-02-0G-0 SECTION 15; VERIFIED WITH 10X MAGNIFICATION. VERIFIED LIMITS ORIGINAL THICKNESS .032' LOSS .007' REMAINING .025' OUT OF LIMITS IAW SRM 53-30-15-1A-1 FIGURE 103 DETAIL D.; [02] VERIFIED STEP 1 C/W; [03] RECIEVED AND VERIFIED NEW P/N 143A8126U21 TAG IE0098 LOCATED AND DRILLED UP NEW PART IAW SRM 51-40-05 AND DWG 143A8126 NEW PART WILL HAVE FINISHES AND BE INSTALLED ON FAULT TTG8Q004E7SC; [04] UPDATED PART INSTALL; [05] VERIFIED ITEMS 3- 4. AUDITED.
